MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 1610010
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: it was reported that the device shutdown during ventilation and alarmed with tf 385002 (safety failure detected), tf 485001 (ambient failure detected), tf 443001 (watchdog failed lls).No harm to the patient was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).At (b)(6) 2026 14:32:47, tf 385002 (safety failure detected) was logged, followed at 14:32:52 by tf 443001 (watchdog failed lls) and 485001 (ambient failure detected).Investigation ongoing.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25240038
Report Number3001421318-2026-00318
Device Sequence Number16077517
Product Code CBK
UDI-Device Identifier07630002813426
UDI-Public(01)07630002813426(11)220117(240)1610010
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1610010
Device Catalogue Number1610010
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date05/21/2026
Date Device Manufactured01/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown